# SDR WVER0920201500001

- Difficulty date: September 20, 2015
- Submitted: September 20, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 32,970 hours, 23,002 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121023
- Condition: Dented
- Location: Lt Wing
- Part time: 32,970 hours, 23,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INVESTIGATION OF LT WING L/E SS 15.50 BIRD STRIKE DAMAGE FOUND UNDERLYING SS 15.50 L/E RIB, PN CC670-12102-3 TO BE BUCKLED AND DENTED.
